EconPapers    
Economics at your fingertips  
 

Tests of Non-nested Hypotheses in Nonstationary Regressions with an Application to Modeling Industrial Production

John Chao () and Norman Swanson ()

Working Papers from Pennsylvania State - Department of Economics

Abstract: In this paper, the authors provide some asymptotic results for the J-type test on non-nested hypotheses proposed by Davidson and MacKinnon (1981), in the context of I(1) time series.

Keywords: ECONOMETRICS; ECONOMIC MODELS; REGRESSION ANALYSIS; TIME SERIES (search for similar items in EconPapers)
JEL-codes: C14 C22 C53 (search for similar items in EconPapers)
Pages: 51 pages
Date: 1997
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: TESTS OF NONNESTED HYPOTHESES IN NONSTATIONARY REGRESSIONS WITH AN APPLICATION TO MODELING INDUSTRIAL PRODUCTION (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:pensta:9-97-3

Access Statistics for this paper

More papers in Working Papers from Pennsylvania State - Department of Economics PENNSYLVANIA STATE UNIVERSITY, DEPARTMENT OF ECONOMICS, UNIVERSITY PARK PENNSYLVANIA 16802 U.S.A.. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2020-03-22
Handle: RePEc:fth:pensta:9-97-3